# SDR 2022F00475

- Difficulty date: November 27, 2022
- Submitted: November 28, 2022
- Operation: General aviation
- Aircraft: N743TT
- Make and model: Lear 45LEAR
- Aircraft serial: 218
- Aircraft time: 6,154 hours, 4,523 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Failed
- Location: Nlg
- Part time: 6,154 hours, 4,523 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING FAIL AFTER TAKEOFF.
